RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 6, Pages 775–786 (Mi de11087)  

Partial Differential Equations

Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (1378 kB)

English version:
Differential Equations, 2004, 40:6, 827–838

Bibliographic databases:

UDC: 517.956.2
Received: 07.02.2003

Citation: M. V. Korovina, “Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II”, Differ. Uravn., 40:6 (2004), 775–786; Differ. Equ., 40:6 (2004), 827–838

Citation in format AMSBIB
\Bibitem{Kor04}
\by M.~V.~Korovina
\paper Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 6
\pages 775--786
\mathnet{http://mi.mathnet.ru/de11087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2162444}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 6
\pages 827--838
\crossref{https://doi.org/10.1023/B:DIEQ.0000046861.51395.c4}


Linking options:
  • http://mi.mathnet.ru/eng/de11087
  • http://mi.mathnet.ru/eng/de/v40/i6/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:56
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020